# SDR FDEA202402280219

- Difficulty date: February 28, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 72,220 hours, 18,732 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA755613
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND FLOOR PANEL #271EF VIEW PORT CUTOUT HOLE FOUND DAMAGE AT STATION   1381, X = 50. CABIN - DAMAGED LEFT HAND FLOOR PANEL #271EF AT STATION 1381, X = 50 REMOVED AND   REPLACED AS PER MD-11 AMM 53-21-04-4. LEFT HAND FLOOR PANEL #271EF FABRICATED AS PER   FEDEX DRAWING SRZ 25-005 REVISION R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
